# SDR DXTA2025032402757

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 7,659 hours, 5,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2038M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING PREFLIGHT TEST. ACCOMPLISHED QRH CHARGING PROCEDURE FOR 30MINS. EMERGENCY LIGHTS FAILED TO ILLUMINATE IN THE ARM POSITION. CHARGED FOR ADDITIONAL 30MINS PER QRH FOR MAXIMUM OF 60MINS OF CHARGING TIME AND LIGHTS FAILED TO ILLUMINATE IN ARM POSITION. WHEN EMER LIGHTS SELECTED TO ON, LIGHTING UNDER SEAT 10 AND EXIT LIGHTS AT BASE OF MAIN CABIN DOOR FAIL TO ILLUMINATE WHILE OTHER LIGHTING FUNCTIONS APPROPRIATELY. CORRECTIVE ACTION; REPLACED #1 BATTERY CHARGER SYSTEM. ALL FOLLOW ON MALNTENCE CHECKS WERE COMPLETED SUCCESSFULLY WITH NO FURTHER DEFECTS NOTED AT THIS TIME. ALL WORK WAS PERFORMED LAW CESSNA 680A AMM 33Â·50-00, 33Â·50-06.
